Probability Theory
Convergence in variation of the laws of multiple stable integrals
Comptes Rendus. Mathématique, Volume 338 (2004) no. 3, pp. 239-244.

Multiple stable integrals generalize Wiener–Itô integrals, their construction being based upon a generalized LePage representation. This approach allows one to study their behaviour. We are interested in this Note in the continuity for total variation norm of the laws of these integrals Id(f) with respect to f.

Les intégrales stables multiples généralisent celles de Wiener–Itô, leur construction est fondée sur une représentation de LePage généralisée. Cette approche permet d'étudier leur loi. Nous nous intéressons dans cette Note à la continuité pour la variation totale des lois de ces intégrales Id(f) par rapport à f.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.11.020
Breton, Jean-Christophe 1

1 Laboratoire de mathématiques et applications, Université de La Rochelle, avenue Michel Crépeau, 17042 La Rochelle cedex, France
@article{CRMATH_2004__338_3_239_0,
     author = {Breton, Jean-Christophe},
     title = {Convergence in variation of the laws of multiple stable integrals},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {239--244},
     publisher = {Elsevier},
     volume = {338},
     number = {3},
     year = {2004},
     doi = {10.1016/j.crma.2003.11.020},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.11.020/}
}
TY  - JOUR
AU  - Breton, Jean-Christophe
TI  - Convergence in variation of the laws of multiple stable integrals
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 239
EP  - 244
VL  - 338
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.11.020/
DO  - 10.1016/j.crma.2003.11.020
LA  - en
ID  - CRMATH_2004__338_3_239_0
ER  - 
%0 Journal Article
%A Breton, Jean-Christophe
%T Convergence in variation of the laws of multiple stable integrals
%J Comptes Rendus. Mathématique
%D 2004
%P 239-244
%V 338
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.11.020/
%R 10.1016/j.crma.2003.11.020
%G en
%F CRMATH_2004__338_3_239_0
Breton, Jean-Christophe. Convergence in variation of the laws of multiple stable integrals. Comptes Rendus. Mathématique, Volume 338 (2004) no. 3, pp. 239-244. doi : 10.1016/j.crma.2003.11.020. http://www.numdam.org/articles/10.1016/j.crma.2003.11.020/

[1] Breton, J.-C. Multiple stable stochastic integrals: series representation and absolute continuity of their law, J. Theoret. Probab., Volume 15 (2002) no. 4, pp. 877-901

[2] Davydov, Y.A.; Lifshits, M.A.; Smorodina, N.V. Local Properties of Distributions of Stochastic Functionals, American Mathematical Society, 1998

[3] Davydov, Y.A.; Martynova, G.V. Limit Behavior of Multiple Stochastic Integral, Nauka, Moscow, 1989 pp. 55–57 (en Russe)

[4] Kwapien, S.; Woyczynski, W. Random Series and Stochastic Integrals. Single and Multiple Martingale Methods, Birkhäuser, 2001

[5] Samorodnitsky, G.; Szulga, J. An asymptotic evaluation of the tail of a multiple symmetric α-stable integral, Ann. Probab., Volume 17 (1989), pp. 1503-1520

[6] Samorodnitsky, G.; Taqqu, M.S. Stable Non-Gaussian Random Processes, Chapman and Hall, 1994

Cited by Sources: